# SDR CALA2022102702942

- Difficulty date: October 24, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 91,200 hours, 19,422 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N2401
- Condition: None
- Location: Rh Inbrd Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED DVI OF RIGHT HAND INBOARD FLAP FOUND REPAIR ON UPPE R SURFACE IN GOOD CONDITION 37" UP FROM TRAILING EDGE AND 16" IN BOARD FROM OUTBOARD EDGE TO CENTER OF REPAIR, REPAIR IS 4" X 16" , TRANSCRIBED FROM HAECO GSO N/R 9284205 REPAIRED R/H INBOARD FLAP UPPER SURFACE IAW B757-200 SRM 57-53-0 1-2R-1, SRM 51-10-02-0G-0, SRM 57-53-01-1A-1, BAC DWG #113N2401 REV -, AND SRM 51-70-10-2R-0, REF HAECO GSO MECH V932808 / INSP QC411
